PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
微信服务号二维码
以下是对 BOUND VALUE PROBL 杂志介绍 收藏
缩写名/全名
BOUND VALUE PROBL
Boundary Value Problems
ISSN号 1687-2770
研究方向 MATHEMATICS, APPLIED-MATHEMATICS
影响因子 2015:0.642, 2016:0.819, 2017:1.156, 2018:1.637, 2019:1.794,
出版国家 UNITED STATES
出版周期
年文章数 194
出版年份 0
是否OA Yes
审稿周期(仅供参考) 较慢,6-12周
录用比例 容易
投稿链接 https://www.editorialmanager.com/bovp/default.aspx
投稿官网 http://boundaryvalueproblems.springeropen.com/
h-index 24
CiteScore
CiteScoreSJRSNIPCiteScore排名
2.400.5610.767
学科分区排名
大类:Mathematics
小类:Analysis
Q135 / 151
大类:Mathematics
小类:Algebra and Number Theory
Q114 / 99

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=1687-2770%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 4区3区2区
MATHEMATICS
数学
2区3区2区
MATHEMATICS, APPLIED
应用数学
1区2区3区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 1区4区4区
MATHEMATICS, APPLIED
应用数学
3区2区4区
MATHEMATICS
数学
1区1区4区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.Infinitely many geometrically distinct solutions for periodic Schrödinger–Poisson systems

Author: Jing Chen, Ning Zhang
Journal: Boundary Value Problems, 2019, Vol.2019, , DOI:10.1186/s13661-019-1177-1
    DOI
2.A reduced-order extrapolating collocation spectral method based on POD for the 2D Sobolev equations

Author: Shiju Jin, Zhendong Luo
Journal: Boundary Value Problems, 2019, Vol.2019, , DOI:10.1186/s13661-019-1176-2
    DOI
3.Infinitely many solutions for fractional Schrödinger equation with potential vanishing at infinity

Author: Yongzhen Yun, Tianqing An, Jiabin Zuo, Dafang Zhao
Journal: Boundary Value Problems, 2019, Vol.2019, , DOI:10.1186/s13661-019-1175-3
    DOI
4.Existence results for the general Schrödinger equations with a superlinear Neumann boundary value problem

Author: Zhen Liu
Journal: Boundary Value Problems, 2019, Vol.2019, , DOI:10.1186/s13661-019-1174-4
    DOI
5.The existence and Hyers–Ulam stability of solution for an impulsive Riemann–Liouville fractional neutral functional stochastic differential equation with infinite delay of order $1<\beta<2$

Author: Yuchen Guo, Xiao-Bao Shu, Yongjin Li, Fei Xu
Journal: Boundary Value Problems, 2019, Vol.2019, , DOI:10.1186/s13661-019-1172-6
    DOI
6.Schrödinger-type identity to the existence and uniqueness of a solution to the stationary Schrödinger equation

Author: Delin Sun
Journal: Boundary Value Problems, 2019, Vol.2019, , DOI:10.1186/s13661-019-1171-7
    DOI
7.Existence and asymptotic properties of positive solutions for a general quasilinear Schrödinger equation

Author: Xiang Zhang, Yimin Zhang
Journal: Boundary Value Problems, 2019, Vol.2019, , DOI:10.1186/s13661-019-1170-8
    DOI
8.Multiplicity of periodic bouncing solutions for generalized impact Hamiltonian systems

Author: Delong Huang, Fei Guo
Journal: Boundary Value Problems, 2019, Vol.2019, , DOI:10.1186/s13661-019-1169-1
    DOI
9.Asymptotic solutions on multiple solutions arising from laminar flow in a uniformly porous channel with expanding or contracting walls

Author: Qizheng Huang, Lin Li, Zigen Ouyang
Journal: Boundary Value Problems, 2019, Vol.2019, , DOI:10.1186/s13661-019-1148-6
    DOI
10.Biological invasion in a predator–prey model with a free boundary

Author: Yunfeng Liu, Zhiming Guo, Mohammad El Smaily, Lin Wang
Journal: Boundary Value Problems, 2019, Vol.2019, , DOI:10.1186/s13661-019-1147-7
    DOI
同类著名期刊名称 h-index CiteScore
Advances in Nonlinear Analysis174.40
Advances in Difference Equations323.00
Communications in Number Theory and Physics232.90
Analysis and Mathematical Physics101.90
Journal of Function Spaces162.00
Analysis & PDE202.90
Applicable Analysis and Discrete Mathematics191.80
JOURNAL OF INEQUALITIES AND APPLICATIONS352.00
Carpathian Journal of Mathematics201.60
Qualitative Theory of Dynamical Systems172.10
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION236351
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS119138
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS110550
Communications in Nonlinear Science and Numerical Simulation104779
APPLIED MATHEMATICS LETTERS104106
COMPUTERS & MATHEMATICS WITH APPLICATIONS100519
MATHEMATICAL METHODS IN THE APPLIED SCIENCES83615
JOURNAL OF DIFFERENTIAL EQUATIONS66562
DISCRETE DYNAMICS IN NATURE AND SOCIETY61770
ADVANCES IN MATHEMATICS61762